An Order Theoretical Characterization of the Fourier Transform.
Mathematische Annalen, Tome 272 (1985), pp. 331-348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
locally compact abelian group, , Fourier transform, positive definite functions, Fourier Stieltjes transform
@article{MAN_1985__272_164016,
author = {Wolfgang Arendt},
title = {An {Order} {Theoretical} {Characterization} of the {Fourier} {Transform.}},
journal = {Mathematische Annalen},
pages = {331--348},
year = {1985},
volume = {272},
zbl = {0552.43002},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164016/}
}
Wolfgang Arendt. An Order Theoretical Characterization of the Fourier Transform.. Mathematische Annalen, Tome 272 (1985), pp. 331-348. http://geodesic.mathdoc.fr/item/MAN_1985__272_164016/